Hi I don't know about the interactions but wanted to comment on the cidpro. I took this drug in dec for a UTI and about a week later began having terrible rib pain I mean like a level 8! The black box warning on that drug says it can cause increased tendon, joint pain. This rib pain has continued I've had to have steroid injections in my ribs, went to three specialist trying to diagnose it until I spoke with pharmacist. It also weakened my ankles I fell and sprained my ankle. I've had two sets of X-rays as well and an ambulance ride. Very costly, I'll never take this drug again. It's the same for levaquin and that family of meds.
I think it is a dangerous drug check it out for yourself then decide. But that is from my personal experience. There were class action law suits against it then the FDA made them put the black box warning on it from what I understand. You can no longer Bayer for those side effects from what I read. Only if there is some sort of neglect. Cathy
My other doctor did have me on these, 500mg twice a day for 10 days, and I didnt really feel any bad side effects. Probably different for different people. I am having very bad dizziness, shortness of breat, panic attacks, and weakness. Those symptoms are common though as said on the side effects of the bottle. Thanks for that information though! I will read up on cipro!